# SDR GAIA01024

- Difficulty date: January 29, 2001
- Submitted: February 15, 2001
- Operation: Air carrier
- Aircraft: N69739
- Make and model: Boeing 727224
- Aircraft serial: 20667
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS ITEM WAS FOUND DURING ROUTINE MAINTENANCE AT THE TIMCO OSC MAINTENANCE FACILITY.  CORROSION FOUND ON SHEAR TIE, FORWARD SIDE AT BS 700 BETWEEN STRINGER 27L AND 28L, FORWARD PIT.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS.  INSTALLED DOUBLER REPAIR IAW B727 SRM 53-10-4 FIGURE 15.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
